# SDR 97ZZZM247

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2041B
- Condition: Malfunctioned
- Location: Tail Cone
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 423 - FLL - TAIL CONE UNSAFE LIGHT ON.  DEFERRED TAIL CONE INDICATION IAW MEL 53-1, DMI NR 00088.  TAIL CONE VISUALLY INSPECTED FOR SECURITY BY RSB.  C-PLUG AT RELEASE HANDLE INSIDE IS COMING APART.  REPLACED TAILCONE UNSAFE SWITCH.  OPS CHECK GOOD ON GROUND IAW 52-70-0.  THIS CLEARS DMI NR 00088.  PLACARDS REMOVED.  (M)
